# SDR CALA9600764

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STA 1183 PRESSURE BULKHEAD AT LBL 8, W.L. 162.  THE BULKHEAD WEB WAS REPAIRED IAW ECRA 5310-01473 AND BOEING DRAWING 65C33041.
